# SDR DALA2022021400936

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,403 hours, 29,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 EXIT SIGN NEEDS TO BE REPLACED AT DOOR 2R. CORRECTIVE ACTION: READJUSTED R2 EMERGENCY EXIT SIGN PER B757 AMM 25-60. (8294780)
